# SDR 39NR20130903048

- Difficulty date: September 3, 2013
- Submitted: September 3, 2013
- Operation: General aviation
- Filed by: North State Aviation Holding, LLC, repair station 39NR184D
- Aircraft: N37263
- Make and model: Boeing 737824
- Aircraft serial: 31583
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A1111
- Condition: Cracked
- Location: Bs 663
- Part time: 41,565 hours, 41,565 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF VERTICAL PRESSURE WEB AT BS 663,  FOUND .25 INCH CRACK AT RBL 41, WL 194.  REPAIRED PRESSURE WEB IAW SRM 57-10-10, REPAIR 3, ALTERNATE 2, PAGE 204, FIGURE 204.
